# SDR UALA2011071103412

- Difficulty date: July 9, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,215 hours, 11,031 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT OVERWING SLIDE LIGHT BETWEEN OVERWING DOORS IS INOP.  RELAMPED (1317), BUT NO HELP.  PIGGYBACK POWER SUPPLY M731 BUT NO HELP -- UNPIGGYBACK.  JUMPERED NEW LIGHT ASSY (WIRE MARKED NR 1 IS 6V PWR & THE OTHER WIRE IS GRND) AND IT WORKED.  NEED TO REPLACE LIGHT ASSY.  REPLACED EXTERNAL OVERWING LT ASSY ON RIGHT SIDE (BY SEATS 20HJ).
